Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 28, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Mar 30, 2006, 12:56 PM CST for McPherson County, Saline County, Kansas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2006, 12:56 PM CST (18:56 UTC)
- Expired
- Mar 30, 2006, 1:45 PM CST
- In force
- 49 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties McPherson County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 122 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 1:10 PM CST | HAIL 0.88 | 10 Ne Brookville, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 8:42 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 6.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 426 m²/s²
- 0-3 km storm-relative helicity
- 459 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 301856 SVRICT KSC113-169-301945- /O.NEW.KICT.SV.W.0028.060330T1856Z-060330T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 1256 PM CST THU MAR 30 2006 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN MCPHERSON COUNTY IN CENTRAL KANSAS. SALINE COUNTY IN CENTRAL KANSAS. * UNTIL 145 PM CST. * AT 1253 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF SALINA TO MARQUETTE...MOVING EAST AT 45 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... SALINA AIRPORT...(SLN)SALINA MUNI ARPT...ASSARIA...BRIDGEPORT... GYPSUM...LINDSBORG...MARQUETTE...NEW CAMBRIA...ROXBURY...SALINA... SMOLAN THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING DAMAGING HAIL UP TO THE SIZE OF GOLFBALLS... WINDS UP TO 60 MILES AN HOUR... VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING... SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. LAT...LON 3893 9782 3844 9788 3845 9739 3893 9741 $$ CHANCE
3 follow-up statements
000 WWUS53 KICT 301908 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 108 PM CST THU MAR 30 2006 KSC113-169-301945- /O.CON.KICT.SV.W.0028.000000T0000Z-060330T1945Z/ SALINE KS-MCPHERSON KS- 108 PM CST THU MAR 30 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN MCPHERSON AND SALINE COUNTIES UNTIL 145 PM CST... AT 106 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF CULVER TO 6 MILES NORTHEAST OF WINDOM...AND MOVING EAST AT 45 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR SMOLAN BY 115 PM CST. NEAR ASSARIA BY 120 PM CST. NEAR NEW CAMBRIA BY 125 PM CST. NEAR GYPSUM BY 130 PM CST. THE TOWNS OF (SLN)SALINA MUNI ARPT...SALINA AIRPORT...BRIDGEPORT AND ROXBURY ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. LAT...LON 3893 9782 3844 9788 3845 9739 3893 9741 $$ ELDER
000 WWUS53 KICT 301930 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 129 PM CST THU MAR 30 2006 KSC113-169-301945- /O.CON.KICT.SV.W.0028.000000T0000Z-060330T1945Z/ SALINE KS-MCPHERSON KS- 129 PM CST THU MAR 30 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN MCPHERSON AND SALINE COUNTIES UNTIL 145 PM CST... AT 127 PM CST...A LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF NEW CAMBRIA TO 6 MILES NORTH OF MCPHERSON...AND MOVING EAST AT 35 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR NEW CAMBRIA BY 135 PM CST. NEAR GYPSUM BY 145 PM CST. THE TOWNS OF SALINA...BRIDGEPORT AND ROXBURY ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3893 9782 3844 9788 3845 9739 3893 9741 $$ ELDER
000 WWUS53 KICT 301944 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 144 PM CST THU MAR 30 2006 KSC113-169-301954- /O.EXP.KICT.SV.W.0028.000000T0000Z-060330T1945Z/ SALINE KS-MCPHERSON KS- 144 PM CST THU MAR 30 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MCPHERSON AND SALINE COUNTIES HAS BEEN ALLOWED TO EXPIRE... AT 140 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED. LAT...LON 3893 9782 3844 9788 3845 9739 3893 9741 $$ ELDER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:35 AM CST, 9 hours 21 minutes earlier.
Area forecast discussion, Mar 30, 3:35 AM CST, 9 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 335 AM CST THU MAR 30 2006 .DISCUSSION... ...ACTIVE SEVERE WEATHER DAY BECOMING MORE LIKELY...GENERALLY ALONG AND EAST OF I-135...STARTING POSSIBLY AS EARLY AS NOON AND LASTING INTO THE EVENING HOURS OVER SOUTHEAST KANSAS. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE... SEVERE THUNDERSTORM WATCH WILL BE GOING OUT SHORTLY FOR NORTHWEST COUNTIES OF CWA...DUE TO INCREASING ELEVATED INSTABILITY AND LARGE SCALE ASCENT. CURRENT ANALYSIS INDICATES A DEEP...NEGATIVELY TILTED MID/UPPER TROUGH PROGRESSING ACROSS THE CENTRAL ROCKIES...WITH AN ASSOCIATED STRONG UPPER JET NOSING EASTWARD INTO NEW MEXICO. DRY LINE HAS RETREATED INTO WESTERN KANSAS...WITH MOSTLY 50S DEWPOINTS SURGING NORTHWARD ACROSS THE AREA. HOWEVER...LOW 60S DEWPOINTS ARE ALREADY SHOWING UP ACROSS WESTERN OKLAHOMA. EXPANSIVE STRATUS DECK CONTINUES TO SPREAD NORTHWARD...AND WILL BE THE BIGGEST CHALLENGE REGARDING SEVERE POTENTIAL/MAGNITUDE. DIFFLUENT FLOW ALOFT AND ASSOCIATED LARGE SCALE ASCENT WILL INCREASE THROUGHOUT THE DAY...AS LEFT EXIT REGION OF 100KT JET OVERSPREADS THE AREA. THINKING PRIMARILY ELEVATED CONVECTION WILL BE POSSIBLE THIS MORNING...ESPECIALLY ACROSS WESTERN PORTIONS OF THE CWA...AS LOW-LEVEL WARM/MOIST ADVECTION CONTINUES UNDERNEATH UPPER DIFFLUENT FLOW. CANNOT RULE OUT A FEW STRONG/SEVERE STORMS WITH THIS ACTIVITY. BY NOON...RUC...GFS AND NAM HAVE THE DRY LINE POSITIONED ROUGHLY JUST WEST OF A KINGMAN TO ELLSWORTH LINE. GIVEN THE STRONG FORCING...STORMS COULD FIRE (OR BE ONGOING FROM EARLY MORNING CONVECTION) BY EARLY AFTERNOON...BUT STRONG CAP VIA LOW CLOUDS WILL HAMPER SURFACE HEATING AND INSTABILITY. SO CONVECTIVE INITIATION MAY WAIT UNTIL EAST OF I-135. HOWEVER...MODIFIED RUC SOUNDINGS INDICATE GIVEN INHIBITION WILL BE BREAKABLE DUE TO STRONG LARGE SCALE ASCENT. NEVERTHELESS...STRONG SHEAR PROFILES...POTENTIALLY 1500-2000 J/KG OF CAPE...AND LOW LCLS DICTATE POTENTIAL FOR TORNADOES. TORNADO THREAT IS HIGHER WELL EAST OF THE TURNPIKE...WHERE LOW-LEVEL FLOW WILL BE A TAD MORE BACKED...ENHANCING LOW-LEVEL SHEAR. ADDITIONAL THREATS WILL BE VERY LARGE HAIL DUE TO THE STRONG SHEAR...AND DAMAGING WINDS DUE TO DRIER AIR ALOFT OVERSPREADING THE AREA. STORMS MAY BE A BIT MORE DISCRETE THAN PREVIOUSLY EXPECTED (ESPECIALLY AT FIRST)...AS MODELS ARE INDICATING DEEP LAYER SHEAR PROFILES A BIT MORE PERPENDICULAR TO THE DRY LINE...ESPECIALLY FARTHER SOUTH. THEREAFTER...DUE TO THE STRONG FORCING...THUNDERSTORMS SHOULD MERGE INTO LINES WITH EMBEDDED SUPERCELLS. STORMS WILL BE BOOKING NORTHEAST AT NEARLY 45-50 MPH. STORMS SHOULD EXIT SOUTHEAST KANSAS BY MID EVENING...DEPENDING ON SPEED OF DRY LINE. ADDITIONALLY...WILL ISSUE A WIND ADVISORY FOR TODAY FOR ALL OF CENTRAL AND SOUTHEAST KANSAS FROM 9AM-6PM...TO ACCOUNT FOR STRONG PRESSURE GRADIENT/PRESSURE FALLS AHEAD OF DRY LINE AND DEEP MIXING BEHIND DRY LINE. THEREAFTER...FAIRLY QUIET WEATHER EXPECTED FOR FRIDAY-FRIDAY NIGHT...AS HIGH PRESSURE MOVES OVER THE AREA. THUNDERSTORM CHANCES WILL INCREASE ONCE AGAIN SATURDAY-SUNDAY...AS ANOTHER SYSTEM APPROACHES AND MOVES OVER THE AREA. GFS AND ECMWF CONTINUE TO BE FAIRLY SIMILAR WITH THIS SYSTEM...ADVERTISING A RELATIVELY LOW AMPLITUDE MID-LEVEL FLOW. THUNDERSTORM CHANCES SHOULD INCREASE ONCE AGAIN BY NEXT TUESDAY...AS MEDIUM RANGE MODELS CONTINUE TO ADVERTISE A DEEP TROUGH OVER THE WESTERN CONUS. STILL A WAYS OUT...BUT COULD POTENTIALLY BE ANOTHER ACTIVE PERIOD. STAY TUNED. KLEINSASSER && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 73 44 72 44 / 50 5 0 10 HUTCHINSON 73 42 72 42 / 50 5 0 5 NEWTON 73 43 71 42 / 50 10 0 5 ELDORADO 72 44 72 43 / 60 20 0 10 WINFIELD-KWLD 74 45 73 45 / 60 10 0 10 RUSSELL 73 39 71 40 / 50 5 0 5 GREAT BEND 73 40 71 41 / 50 5 0 5 SALINA 72 41 70 39 / 50 10 0 5 MCPHERSON 73 42 71 41 / 50 10 0 5 COFFEYVILLE 72 47 73 44 / 70 50 0 10 CHANUTE 71 47 70 42 / 70 50 0 5 IOLA 71 46 70 41 / 70 50 0 5 PARSONS-KPPF 72 47 72 43 / 70 50 0 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR KSZ032-033- 047>053-067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Mar 30, 4:44 AM CST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 444 AM CST THU MAR 30 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-311145- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 444 AM CST THU MAR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE AREA TODAY...ESPECIALLY ALONG AND EAST OF INTERSTATE 135. LARGE HAIL AND STRONG WINDS WILL BE POSSIBLE WITH THUNDERSTORMS THIS MORNING WEST OF INTERSTATE 135. HOWEVER...THE MAIN SEVERE THREAT WILL BE THIS AFTERNOON...GENERALLY EAST OF INTERSTATE 135. IN ADDITION TO VERY LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS...TORNADOES WILL BE POSSIBLE THIS AFTERNOON...A FEW OF WHICH MAY BE STRONG AND LONG-LIVED. SEVERE WEATHER WILL EXIT SOUTHEAST KANSAS BY MID EVENING. ADDITIONALLY...A WIND ADVISORY IS IN AFFECT FOR ALL OF CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST WIND ADVISORY BULLETIN FOR DETAILS. FURTHERMORE...FIRE DANGER WILL BE IN THE EXTREME CATEGORY THIS AFTERNOON...PRIMARILY ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. PLEASE AVOID OUTDOOR BURNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH SUNDAY NIGHT. AT THIS TIME...IT APPEARS AT LEAST STRONG THUNDERSTORMS WILL BE POSSIBLE. STAY TUNED FOR LATER OUTLOOKS. MORE THUNDERSTORMS WILL BE POSSIBLE STARTING TUESDAY. ONCE AGAIN...IT APPEARS AT LEAST STRONG THUNDERSTORMS WILL BE POSSIBLE. STAY TUNED FOR LATER OUTLOOKS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON...GENERALLY ALONG AND EAST OF INTERSTATE 135. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ADK
In the hours before
Local storm report, Mar 30, 12:39 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1239 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM HAIL NEWTON 38.04N 97.34W
03/30/2006 M1.00 INCH HARVEY KS LAW ENFORCEMENT
&&
MRULocal storm report, Mar 30, 12:43 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1243 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 5 ENE NEWTON 38.07N 97.26W
03/30/2006 M1.00 INCH HARVEY KS TRAINED SPOTTER
1242 PM HAIL 3 NE NEWTON 37.60N 95.90W
03/30/2006 E1.75 INCH WILSON KS LAW ENFORCEMENT
&&
MRUSpecial weather statement, Mar 30, 12:44 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1244 PM CST THU MAR 30 2006 KSZ092-301915- SUMNER- 1244 PM CST THU MAR 30 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SUMNER COUNTY... AT 1241 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CALDWELL...AND MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Special weather statement, Mar 30, 12:46 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1246 PM CST THU MAR 30 2006 KSZ049-051-301915- MCPHERSON-SALINE- 1246 PM CST THU MAR 30 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MCPHERSON AND SALINE COUNTIES... AT 1245 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF CULVER TO WINDOM...AND MOVING EAST AT 45 MPH. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CHANCE
Local storm report, Mar 30, 12:48 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1248 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM HAIL 3 N PARK CITY 37.84N 97.32W
03/30/2006 M1.00 INCH SEDGWICK KS NWS EMPLOYEE
&&
MRULocal storm report, Mar 30, 12:51 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1251 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM HAIL 3 N PARK CITY 37.84N 97.32W
03/30/2006 M1.50 INCH SEDGWICK KS NWS EMPLOYEE
&&
MRUThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:46 AM CST | Wind Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 16 hr |
| Mar 30, 11:55 AM CST | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 65 min |
| Mar 30, 12:00 PM CST | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 60 min |
| Mar 30, 12:13 PM CST | Tornado Warning | ICT | Ellsworth, Saline | 31 min |
| Mar 30, 12:34 PM CST | Severe Thunderstorm Warning | ICT | Sedgwick | 27 min |
| Mar 30, 12:40 PM CST | Severe Thunderstorm Warning | ICT | Harvey, Marion | 39 min |
| Mar 30, 1:05 PM CST | Tornado Warning | ICT | Butler, Marion | 40 min |
| Mar 30, 1:25 PM CST | Tornado Warning | ICT | McPherson | 26 min |
| Mar 30, 1:33 PM CST | Tornado Warning | ICT | Chase, Marion | 27 min |
| Mar 30, 1:43 PM CST | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 62 min |
| Mar 30, 2:02 PM CST | Severe Thunderstorm Warning | ICT | Butler, Cowley | 37 min |
| Mar 30, 2:12 PM CST | Tornado Warning | ICT | Marion | 18 min |
| Mar 30, 2:23 PM CST | Severe Thunderstorm Warning | ICT | Cowley, Elk | 29 min |
| Mar 30, 2:52 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua | 53 min |
| Mar 30, 3:08 PM CST | Tornado Warning | ICT | Chautauqua, Elk | 29 min |
| Mar 30, 3:35 PM CST | Severe Thunderstorm Warning | ICT | Elk, Wilson | 55 min |
| Mar 30, 3:51 PM CST | Tornado Warning | ICT | Wilson, Woodson | 15 min |
| Mar 30, 3:55 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 65 min |
| Mar 30, 4:04 PM CST | Tornado Warning | ICT | Chautauqua, Montgomery | 34 min |
| Mar 30, 4:08 PM CST | Severe Thunderstorm Warning | ICT | Cowley | 37 min |
| Mar 30, 4:27 PM CST | Tornado Warning | ICT | Neosho, Wilson | 29 min |
| Mar 30, 4:34 PM CST | Tornado Warning | ICT | Cowley, Elk | 41 min |
| Mar 30, 4:57 PM CST | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 48 min |
| Mar 30, 5:23 PM CST | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 52 min |
| Mar 30, 5:33 PM CST | Tornado Warning | ICT | Wilson, Woodson | 32 min |
| Mar 30, 5:59 PM CST | Tornado Warning | ICT | Allen | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.